| Model Number |
RBY2C2457-B |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the renal vein using a ruby coil and a lantern delivery microcatheter (lantern).During the procedure, a ruby coil would not advance at all within its introducer sheath; therefore, it was removed.It was reported that multiple attempts were made to advance the ruby coil; however, were all unsuccessful.The procedure was completed using a new ruby coil and the same lantern.There was no report of an adverse effect to the patient.